Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 94, NWS New Orleans, LA

July 14, 2019Ascension Parish, East Baton Rouge Parish, Livingston Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Jul 14, 2019, 10:27 AM CDT for Ascension Parish, East Baton Rouge Parish, Livingston Parish, Louisiana. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2019, 10:27 AM CDT (15:27 UTC)
Expired
Jul 14, 2019, 11:00 AM CDT
In force
33 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Ascension Parish, LA, East Baton Rouge Parish, LA, Livingston Parish, LA

What was reported inside it

TimeReportWhereRemark
Jul 14, 10:33 AM CDTTORNADO8 Ese Baton Rouge, LAMULTIPLE REPORTS OF DAMAGE AROUND ANTIOCH AND TIGER BEND ROADS. EYEWITNESS REPORTS OF ROTATION AS WELL. LIKELY TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 9:45 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 3.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2565 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2565 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

698 
WFUS54 KLIX 141527
TORLIX
LAC005-033-063-141600-
/O.NEW.KLIX.TO.W.0094.190714T1527Z-190714T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1027 AM CDT Sun Jul 14 2019

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  North central Ascension Parish in southeastern Louisiana...
  Northwestern Livingston Parish in southeastern Louisiana...
  South central East Baton Rouge Parish in southeastern Louisiana...

* Until 1100 AM CDT.
    
* At 1026 AM CDT, a severe thunderstorm capable of producing a
  tornado was located over Old Jefferson, or near Oak Hills Place,
  moving north at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Baton Rouge, Denham Springs, Walker, Prairieville, Shenandoah and
  Old Jefferson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3057 9100 3056 9083 3029 9094 3031 9103
      3032 9103 3032 9105
TIME...MOT...LOC 1526Z 196DEG 35KT 3034 9100 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

95/DM
3 follow-up statements
401 
WWUS54 KLIX 141532
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1032 AM CDT Sun Jul 14 2019

LAC005-141541-
/O.CAN.KLIX.TO.W.0094.000000T0000Z-190714T1600Z/
Ascension LA-
1032 AM CDT Sun Jul 14 2019

...THE TORNADO WARNING FOR NORTH CENTRAL ASCENSION PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the parish. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana.

LAT...LON 3057 9100 3056 9083 3035 9092 3034 9093
      3036 9104
TIME...MOT...LOC 1531Z 196DEG 31KT 3038 9099 

$$

LAC033-063-141600-
/O.CON.KLIX.TO.W.0094.000000T0000Z-190714T1600Z/
Livingston LA-East Baton Rouge LA-
1032 AM CDT Sun Jul 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHWESTERN LIVINGSTON AND SOUTH CENTRAL EAST BATON ROUGE
PARISHES...
    
At 1031 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Old Jefferson, or near Oak Hills Place, moving north
at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Baton Rouge, Denham Springs, Walker, Shenandoah and Old Jefferson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3057 9100 3056 9083 3035 9092 3034 9093
      3036 9104
TIME...MOT...LOC 1531Z 196DEG 31KT 3038 9099 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

95/DM
445 
WWUS54 KLIX 141538
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1038 AM CDT Sun Jul 14 2019

LAC033-141548-
/O.CAN.KLIX.TO.W.0094.000000T0000Z-190714T1600Z/
East Baton Rouge LA-
1038 AM CDT Sun Jul 14 2019

...THE TORNADO WARNING FOR SOUTH CENTRAL EAST BATON ROUGE PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana.

LAT...LON 3047 9098 3049 9097 3051 9097 3052 9098
      3057 9097 3056 9085 3041 9094 3042 9098
      3045 9098 3046 9099
TIME...MOT...LOC 1538Z 196DEG 35KT 3045 9097 

$$

LAC063-141600-
/O.CON.KLIX.TO.W.0094.000000T0000Z-190714T1600Z/
Livingston LA-
1038 AM CDT Sun Jul 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHWESTERN LIVINGSTON PARISH...
    
At 1038 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Denham Springs, moving north at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Denham Springs and Walker. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3047 9098 3049 9097 3051 9097 3052 9098
      3057 9097 3056 9085 3041 9094 3042 9098
      3045 9098 3046 9099
TIME...MOT...LOC 1538Z 196DEG 35KT 3045 9097 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
048 
WWUS54 KLIX 141545
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1045 AM CDT Sun Jul 14 2019

LAC063-141600-
/O.CON.KLIX.TO.W.0094.000000T0000Z-190714T1600Z/
Livingston LA-
1045 AM CDT Sun Jul 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHWESTERN LIVINGSTON PARISH...
    
At 1044 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Denham Springs, moving north at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Denham Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3046 9091 3048 9098 3049 9097 3051 9097
      3052 9098 3057 9097 3056 9086
TIME...MOT...LOC 1544Z 197DEG 31KT 3050 9095 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

95/DM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jul 14, 4:16 AM CDT, 6 hours 11 minutes earlier.

Area forecast discussion, Jul 14, 4:16 AM CDT, 6 hours 11 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
416 AM CDT Sun Jul 14 2019

.SYNOPSIS...
Latest surface analysis showed Barry 1005mb low over west central
Louisiana with a 7mb difference from southwest Mississippi to
Mobile Bay. Southeast winds of 10 to 20 knots were common over
the forecast land area and 20 to 25 knots sustained over the
coastal waters this early Sunday morning. Radar continue to show
a large band of rain with embedded storms from central Mississippi
to Lake Pontchartrain to Terrebonne Bay and another from
Lafayette to upper Texas coastal waters. Upper air low associated
with Barry was located over central Louisiana. In addition, a high
was located over the Rockies and another Florida peninsula.
Precipitable water values plots showed 2.2 to 2.4 inches from
upper Texas coast to Mississippi. 18

&&

.DISCUSSION...
Associated surface low and upper level low are expected to slowly
track north over the Mid Mississippi Valley today through
Tuesday. Moisture axis will remain across the forecast area today
through Monday and becoming diffuse going into the Tuesday. Will
maintain elevated rain chances and maintain Flash Flood Watch in
place for all of the forecast area today. An extension of the
watch is possible beyond this afternoon and possibly into Monday.
Hopefully the deep low will open lift northeast on Wednesday.
Moisture axis will become diffuse but moisture will remain in play
Wednesday and Thursday with rain chances remaining slightly
elevated. More breaks equate to high temps back to normal by
Wednesday. Broad upper level high will become more established
from the Plains through the Southeast States and weather regime
becoming more normal later this week and into the weekend. 18

&&

.AVIATION...
Steady moderate south winds on the feeder side of broad circulation
of Tropical Storm Barry will be gusty at times today with daytime
heating and convective gusts from bands of tropical showers and
thunderstorms. General VFR conditions expected outside of
convection, but torrential rain in bands to lower conditions to IFR.
Convection is expected to taper after sunset to maintain VFR CAVOK
conditions tonight, except some better chances of banded convection
at KBTR and KMCB beyond 00Z. 24/RR

&&

.MARINE...
Gradient onshore flow feeding into the inland circulation of T.S.
Barry to maintain moderate levels today and a continuation of rough
sea state until gradient relaxes later tonight. All tropical storm
warnings have been discontinued for the coastal waters east of the
Atchafalaya River and replaced with Small Craft Advisories this
morning. Residual surge issues should improve steadily throughout
the day but less than the 3 foot criteria. A coastal flood advisory
is in place to run through the next high tide this afternoon, then
tides should fall more in line heading into the evening. Beyond
today, gradient flow becomes replaced by westward extension of
Bermuda ridge into the central Gulf, allowing winds and seas to
settle to lighter levels Monday onward. 24/RR

&&

DECISION SUPPORT...
DSS code:   Orange.
Deployed:   None.
Activation: None.
Activities: Flash Flood Watch, Coastal Flood Advisory

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or high
         visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for slight risk severe
         or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe and/or
         excessive rainfall, or direct tropical threats; Events of
         National Significance.

&&
.PRELIMINARY POINT TEMPS/POPS...
MCB  79  73  83  73 / 100  90  70  30
BTR  80  74  84  75 /  90  90  70  30
ASD  83  74  87  75 /  90  80  60  30
MSY  83  77  88  78 /  90  80  50  30
GPT  83  75  87  75 /  80  80  50  30
PQL  85  74  88  75 /  70  80  50  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through this evening for LAZ034>037-039-040-
     046>050-056>072.

     Coastal Flood Advisory until 4 PM CDT this afternoon for LAZ040-
     050-058-060>062-064-066>070-072.

GM...Small Craft Advisory until noon CDT today for GMZ530-532-534-536-
     538-550-552-555-557-570-572-575-577.

MS...Flash Flood Watch through this evening for MSZ068>071-077-
     080>082.

GM...Small Craft Advisory until noon CDT today for GMZ532-534-536-538-
     550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Jul 14, 2:59 AM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
259 AM CDT Sun Jul 14 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-142000-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
259 AM CDT Sun Jul 14 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Tonight

A Flash Flood Watch remains in effect for the entire outlook area
through this evening, and may be extended in time for portions of
the area into tonight. Bands of tropical showers and storms
at times will be capable of producing torrential rainfall, gusty
winds 35 to 50 mph and occasional lightning. Flash flooding may
result under these bands.

There is a marginal risk of severe thunderstorms today and
tonight. The primary concern will be brief, weak tornadoes within
the bands of rain. Waterspouts in the near shore waters may move
ashore in the coastal areas before dissipating.

A Coastal Flood Advisory is in effect for minor and slowly
improving coastal flooding along the Louisiana coast and tidal
lakes today. Abnormally high tides 1 to less than 3 feet above
normal will be common this morning, but improving after high tide
this afternoon.

A Small Craft Advisory is in effect for the coastal waters and
tidal lakes through 7 am CDT this morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There will still be a threat of heavy rainfall from lingering
rain bands Monday. The outlook area should transition to a more
typical summer pattern of daily scattered afternoon thunderstorms
Tuesday through Saturday.

Depending on short-term rainfall trends, several area rivers and
streams may be in flood. Refer to the latest river flood
statements for more details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is still requested for flash flood monitoring
today.

24/RR

In the hours before

Local storm report, Jul 14, 8:40 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
840 AM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     TORNADO          4 NNE WATSON            30.63N 90.93W
07/14/2019                   LIVINGSTON         LA   LAW ENFORCEMENT

            LIKELY TORNADO DAMAGE ALONG SIMS ROAD NORTH OF WATSON.

&&

CBANNAN
Local storm report, Jul 14, 8:50 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
850 AM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     TORNADO          1 NNE WATSON            30.59N 90.95W
07/14/2019                   LIVINGSTON         LA   LAW ENFORCEMENT

            LIKELY TORNADO DAMAGE ALONG FORE RD...LA HWY 1022...POWER
            LINES DOWN AND LAW ENFORCEMENT ON SITE.

&&

CBANNAN

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:14 PM CDTSpecial Weather StatementLIXJefferson, Orleans61 min
Jul 13, 7:36 PM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard24 min
Jul 13, 7:39 PM CDTTornado WarningLIXJefferson, Plaquemines36 min
Jul 13, 7:45 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard2 hr
Jul 13, 8:00 PM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard94 min
Jul 13, 8:18 PM CDTTornado WarningLIXOrleans, Saint Bernard27 min
Jul 13, 8:22 PM CDTTornado WarningLIXWashington23 min
Jul 13, 8:29 PM CDTAreal Flood AdvisoryLIXSaint Tammany2 hr
Jul 14, 7:54 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena36 min
Jul 14, 7:57 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena33 min
Jul 14, 8:40 AM CDTTornado WarningLIXSaint Helena, Tangipahoa35 min
Jul 14, 8:55 AM CDTTornado WarningLIXEast Feliciana20 min
Jul 14, 9:08 AM CDTTornado WarningLIXLivingston22 min
Jul 14, 9:25 AM CDTAreal Flood AdvisoryLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana2 hr
Jul 14, 9:32 AM CDTTornado WarningLIXLivingston13 min
Jul 14, 9:45 AM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Tangipahoa30 min
Jul 14, 9:58 AM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa47 min
Jul 14, 10:07 AM CDTTornado WarningLIXAscension, East Baton Rouge, Iberville, Livingston23 min
Jul 14, 10:12 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, West Baton Rouge48 min
Jul 14, 10:17 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana13 min
Jul 14, 10:27 AM CDTSpecial Marine WarningLIX63 min
Jul 14, 10:29 AM CDTTornado WarningLIXTangipahoa, Washington16 min
Jul 14, 10:35 AM CDTSmall Craft AdvisoryLIX8 hr
Jul 14, 10:38 AM CDTAreal Flood AdvisoryLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, West Baton Rouge112 min
Jul 14, 10:52 AM CDTSevere Thunderstorm WarningLIXSaint Charles23 min
Jul 14, 10:53 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena37 min
Jul 14, 11:04 AM CDTTornado WarningLIXEast Baton Rouge, Livingston26 min
Jul 14, 11:21 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena39 min
Jul 14, 11:35 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena40 min
Jul 14, 12:28 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena32 min
Jul 14, 12:32 PM CDTTornado WarningLIXSaint Helena13 min
Jul 14, 12:35 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, Livingston, Saint Helena3 hr
Jul 14, 1:04 PM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa41 min
Jul 14, 1:55 PM CDTAreal Flood AdvisoryLIXSaint Tammany2 hr
Jul 14, 3:32 PM CDTFlash Flood WarningLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, Saint Helena and 1 more3 hr
Jul 14, 5:16 PM CDTSpecial Weather StatementLIXAscension29 min
Jul 14, 5:57 PM CDTSpecial Weather StatementLIXSaint James33 min
Jul 14, 6:22 PM CDTSpecial Weather StatementLIXSaint Helena38 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.